MathSciNet Relay Station
MathSciNet bibliographic data
MR1378865 33C45
Bo, Rui; Wong, R. Asymptotic behavior of the Pollaczek polynomials and their zeros. Stud. Appl. Math. 96 (1996), no. 3, 307–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement